Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 270715, 8 pages
http://dx.doi.org/10.1155/2014/270715
Research Article

Lie Groupoids and Generalized Contact Manifolds

Department of Mathematics, Faculty of Science and Art, Inonu University, 44280 Malatya, Turkey

Received 4 December 2013; Revised 3 June 2014; Accepted 5 June 2014; Published 23 June 2014

Academic Editor: Jaume Giné

Copyright © 2014 Fulya Şahin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fulya Şahin, “Lie Groupoids and Generalized Contact Manifolds,” Abstract and Applied Analysis, vol. 2014, Article ID 270715, 8 pages, 2014. https://doi.org/10.1155/2014/270715.